# SDR CA001005012

- Difficulty date: September 7, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Aircraft time: 9,234 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Condition: Failed
- Location: Engine
- Component: Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT OUT FOR A PROP STRIKE INSPECTION TO AN APPROVED ENGINE OVERHAUL SHOP.  AFTER REINSTALLATION PROBLEMS OF FLUCTUATING INTERMITTENT OIL PRESSURE OCCURRED, TROUBLESHOOTING AND INVESTIGATION OF OIL PRESSURE SYSTEM LED TO THE FINDING OF A PIECE OF MASKING TAPE 23 INCHES LONG IN THE OIL PAN WHICH OBSTRUCTED INTERMITTENTLY THE OIL PRESSURE SCREEN AND LED TO THE RELATED PROBLEM.  AIRCRAFT FLIGHT TESTED SATISFACTORY AND RETURNED TO SERVICE.  (X)
